z-ideals in lattices

Joshi, Vinayak Vishnupant and Kavishwar, Shubhangi: z-ideals in lattices. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 59-68. (2019)

[img] Cikk, tanulmány, mű
math_085_numb_001-002_059-068.pdf
Hozzáférés joga: Campus

Download (179kB)

Abstract

In this paper, we define z-ideals in bounded lattices. A separation theorem for the existence of prime z-ideals is proved in distributive lattices. As a consequence, we prove that every z-ideal is the intersection of some prime zideals. Lastly, we prove a characterization of dually semi-complemented lattices.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 59-68
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-016-012-2
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 67-68. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 09:50
Last Modified: 2019. Sep. 25. 09:50
URI: http://acta.bibl.u-szeged.hu/id/eprint/62133

Actions (login required)

View Item View Item